# SDR SWAA2023032319926

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 15,592 hours, 7,805 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOUBLER HAS CRACK/DAMAGE AT LOWER FRAME IN ZONE 2<[01] REPAIRED LOWER FRAME OF EGPR PER SRM 53-10-15
